# SDR CA070320009

- Difficulty date: March 20, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,577 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bearing
- Part number: 9408308902
- Condition: Deteriorated
- Location: Accessory Drive
- Part time: 477 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRYING TO DIAGNOSE A NR 2 GENERATOR HOUSING DRAIN LINE OIL LEAK ,THE NR 2 GEN  HOUSING ASSY WAS REMOVED TO REPLACE THE ENGINE ACCESSORY DRIVE SEAL WHICH WAS SUSPECT LEAKING. UPON REASSEMBLY OF NR 2 GEN HOUSING PLAY WAS NOTED ON PULLEY END OF DRIVE SHAFT. DISASSEMBLY REVEALED THAT THE OUTER BEARING P/N:940.83.08.902 OR P202PP/FS5000 HAD BEGUN TO DISINTEGRATE. THERE WERE 3 BALLS MISSING AND THE REMAINING BALLS STILL WERE CARRYING LOAD. THERE WAS ENOUGH SIDE PLAY IN THE SHAFT WHICH WOULD CAUSE THE SHAFT NOT TO RUN TRUE WHICH IN TURN CAUSED THE ENGINE ACCESSORY SEAL TO FAIL. ALL AFFECTED PARTS REPLACED WITH NEW AND OIL LEAK IS GONE. (TC NR 20070320009)
